Periodicals Service Company & Schmidt Periodicals GmbH

Academic journals in print, antiquarian backsets, back volumes, back issues and reprints

Click on the title to send us an inquiry by e-mail

INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING

0029-5981

Vols. 1-100. Chichester, 1969/70-2014. Partly reprint. $ 31000

  • Vols. 1-10. 1969/70-1976. Per volume $ 180
  • Vols. 11-12. 1977-1978. Per volume $ 390
  • Vol. 13. 1978. $ 180
  • Vols. 14-15. 1979-1980. Per volume $ 390
  • Vol. 16. 1980. $ 180
  • Vols. 17-21. 1981-1985. Per volume $ 390
  • Vol. 22. 1986. $ 180
  • Vols. 23-24. 1986-1987. Per volume $ 390
  • Vol. 25. 1988. $ 180
  • Vol. 26. 1989. $ 390
  • Vol. 27. 1989. $ 180
  • Vols. 28-35. 1989-1992. Per volume $ 390
  • Vols. 36-40. 1993-1997. Per volume $ 610
  • Vols. 41-72. 1998-2007. Per volume $ 440
  • Vols. 73-100. 2008-2014. Per volume $ 480

- INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING provides a common platform for the presentation of papers and exchange of views on numerical methods used to solve a variety of engineering problems in such areas as heat transfer, structural analysis, fluid mechanics, network theory, electronics and optimal system design.

Title available from

Periodicals Service Company

351 Fairview Avenue, Suite 300
Hudson, NY 12534
U.S.A.

Published by Wiley

Wiley holds journals from the current and previous year for titles listed. We hold all older back volumes and can supply high quality reprints for most volumes that were previously out-of-print. Former Blackwell titles are incorporated.